# SDR SIMA200633806

- Difficulty date: November 28, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 8,229 hours, 5,999 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF RECEIVED NOSE WHEEL STEERING INOPERATIVE WARNING ILLUMINATED.  EMERGENCY DECLARED AND LANDED WITHOUT INCIDENT.  PERFORMED NOSE WHEEL STEERING RESET IAW AMERICAN EAGLE ENGINEERING TECHNICAL NOTICE CR-32-019 WITH NO DEFECTS NOTED.  RETURNED AIRCRAFT TO SERVICE.
